RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2004, Volume 40, Number 3, Pages 396–405 (Mi de11046)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Uniqueness Classes in a Time-Nonlocal Problem for the Heat Equation and Complex Eigenfunctions of the Laplace Operator

A. Yu. Popova, I. V. Tikhonovb

a Lomonosov Moscow State University
b Moscow Engineering Physics Institute

Full text: PDF file (1325 kB)

English version:
Differential Equations, 2004, 40:3, 428–437

Bibliographic databases:

UDC: 517.956
Received: 24.03.2003

Citation: A. Yu. Popov, I. V. Tikhonov, “Uniqueness Classes in a Time-Nonlocal Problem for the Heat Equation and Complex Eigenfunctions of the Laplace Operator”, Differ. Uravn., 40:3 (2004), 396–405; Differ. Equ., 40:3 (2004), 428–437

Citation in format AMSBIB
\Bibitem{PopTik04}
\by A.~Yu.~Popov, I.~V.~Tikhonov
\paper Uniqueness Classes in a Time-Nonlocal Problem for the Heat Equation and Complex Eigenfunctions of the Laplace Operator
\jour Differ. Uravn.
\yr 2004
\vol 40
\issue 3
\pages 396--405
\mathnet{http://mi.mathnet.ru/de11046}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2161507}
\transl
\jour Differ. Equ.
\yr 2004
\vol 40
\issue 3
\pages 428--437
\crossref{https://doi.org/10.1023/B:DIEQ.0000035780.05849.fb}


Linking options:
  • http://mi.mathnet.ru/eng/de11046
  • http://mi.mathnet.ru/eng/de/v40/i3/p396

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Popov, I. V. Tikhonov, “Exponential solubility classes in a problem for the heat equation with a non-local condition for the time averages”, Sb. Math., 196:9 (2005), 1319–1348  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. I. V. Tikhonov, Yu. V. Gavris, T. Z. Adzhieva, “Struktura reshenii modelnoi obratnoi zadachi teploprovodnosti v klassakh funktsii eksponentsialnogo rosta”, Chelyab. fiz.-matem. zhurn., 1:3 (2016), 37–62  mathnet
  • Number of views:
    This page:123
    Full text:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020